# SDR ASAA2025051558858

- Difficulty date: May 15, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 73,389 hours, 39,050 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A535033
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO SEAT TRACK LBL -45.50 STA 727B TO STA 887 HAS MULTIPLE AREAS OF CORROSION. GROUNDED - YES. REMOVED CORROSION FOUND TO BE OUT OF LIMITS REMOVED AND REPLACED CARGO SEAT TRACK STA 727B TO 887 IAW B737-700 SRM 51-40-02-0G-0 & 51-40-05-0G-0W= 1" O= .530 R= .497 L= 4" D= .033.
